# SDR LR7A2016100800959

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,913 hours, 6,160 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Blower
- Part number: 19A513
- Part serial: 16157
- Condition: Smoke
- Location: Flt Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FERRY FLIGHT FLIGHT DECK TEMPERATURE SENSOR BLOWER EMITTED SMOKE.   REPLACED THERMISTER SAMPLER BLOWER ASSY IAW SMP 581 21A-10    LP# 79288
